# SDR DALA2016040602654

- Difficulty date: April 5, 2016
- Submitted: April 6, 2016
- Operation: Air carrier
- Aircraft: N956AT
- Make and model: Boeing 717-200
- Aircraft serial: 55018
- Aircraft time: 43,165 hours, 29,827 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 148-1053
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT CTR SEAT TRACK BS 148-1053, X=44.5 HAS MULTIPLE DISCREPANCIES.  BLENDED LBL 44.5 LT CTR SEAT TRACK, BS 140-STA 200, STA 246-STA 1053.  SEAT TRACK IS WITHIN ALLOWABLE LIMITS IAW SRM 53-20-52. REPLACED SECTION OF SEAT THAT IS OUT OF LIMITS BS 200-BS 246 IAW SRM 51-40-2 AND 53-20-52, REPAIR 5, FIG 201.
